# SDR FDEA202408311224

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Elevator
- Part number: A5527605600095
- Part serial: CG1127
- Condition: No Discrepancy
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING COMPOSITE REPAIR FOUND ON RH ELEV LWR SKIN AT   ER10 PLUS 22", T/E-5.5" COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1,TITLE: STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS  14 CFR   121.707,INSPECTION OF EXISTING COMPOSITE REPAIR ON RH ELEVATOR LWR SKIN AT ER10 PLUS   22",T/E-5.5" WAS EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED   DATA:EA#6-5520-T0367913 A,TITLE:STABILIZERS-ELEVATORS -SRM REPAIR OF UPPER AND LOWER   SKINS,THE REPAIR IS CATEGORY B AND CLASSIFIED AS MAJOR PER GMM 6-2-100.   "MAJOR REPAIR"
